Southeast Asian Bulletin of Mathematics



Southeast Asian Bulletin of


Volume 29 • Number 5 • 2005

-Convergence in Topological Spaces 835

B. Ahmad and S. Hussain

Second Order Symmetric Duality for Nondifferentiable Minimax Mixed Integer Programs 843

I. Ahmad

Normal Edge-Transitive Cayley Graphs of Abelian Groups 851

M. Alaeiyan and A.A. Talebi

On p -Prime Ideals In Semirings 859

U. Dasgupta and P. Mukhopadhyay

Power Sequence of Lattice Matrices with Composition 873

S.C. Han and H.X. Li

More on Divisibility of Determinants of LCM Matrices on GCD-closed Sets 887

C. He and J.R. Zhao

Characterizations for the Nonemptiness and Compactness of the Set of Weakly Efficient Solutions 895

H. Huang

Intuitionistic Fuzzy Quasi-associative Ideals in BCI—algebras 903

Y.B. Jun, M. Akram and M.A. Pasha

Refined Semilattice Structure of Regular Orthocryptogroups 915

X.Z. Kong, Z.L. Yuan and G.J. Jia

Groebner-Shirshov Bases and Polynomial Compositions 927

J.W. Liu, F.Y. Zhou and J.H. Shen

Remarks on External Elements in Independence Spaces 939

H. Mao and S.Y. Liu

Action of Group < x,y : x2 — y4 = 1 > on Projective Line Over Finite Fields 945

Q. Mushtaq and M.S. Saeed

Some Results Related to a Method of Lagrange 953

S.A. Obaid and M. Saleem

A Note on Complex Krein J* -triple systems 963

P.S. Rema, S.Sri Bala and N. Vijayarangan

A Note on the Ruin Probability in the Delayed Renewal Risk Model 969

C. Su and Q.H. Tang

A Note on Bivariateand Trivariate Fibonacci Polynomials 975

M.S. Tan and Y.S. Zhang

Continued on inside back cover


On the Partial Stability of Solutions of Quasilinear Index-1 Tractable Differential 991 Algebraic Equations

P.V. Viet

A Note on Modules with 999

Y.D. Wang

Representation and Operations of Discrete Fuzzy Numbers 1003

G.X. Wang and C. Wu and C.H. Zhao

Some Results on Currents in Metric Spaces 1011

X.R Yang and RB. Zhao

Polynomial Identities of Euler's Graphs and Matrix Rings 1023

Y.M. Zheng and S.E You






相關主題 :